Hopeful Posted October 8, 2004 Share Posted October 8, 2004 Hi, I have never done anything like this before, but I'm so scared that I needed some advice or something, not sure what... My husband of 32 great years has stage 4 nsclc, that has mets into his liver. He had his 1st chemo of Taxol, Carboplatin and Gemzar this past Mon. Then next Mon., he justs gets the Gemzr. Then off the next week for some tests. He is very ill from it, sores in his mouth, which the medicine hasn't helped yet. Very weak and tired. Is it this bad after every treatment, or does it get any easier? I'm afraid he won't be able to withstand it for the whole 6 months they are talking about. (if he doesn't , show any worsening of his tumors) Please anyone with a similar case please give me some advice. God bless you all and a full and speedy recovery. Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.